Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Irregular periods. Blood test done, mild thyroid. Taking thyronorm. What is the cause for irregular periods?

from past 2 months i hav periods twice a month, i consulted gynaecologist blood test was also done of T3T4 TSH , and the result was T3 - O.74, T4- 5.74 & TSH- 5.68, checking of these results doctor confirmd its a mild thyroid only becoz of this i get my periods twice a month, from past 2 days im taking tyronorm 25mcg, so i just want to know the exact reason of my irregular periods & is this a cause of thyroid,i wud be thank ful if u wud brief my problems
Asked On : Sun, 27 May 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Endocrinologist 's  Response
Dear ,ma'm, hi! hypothyroidism is a state which slows down the metabolism of the body as a whole. so it might cause ovarian failure as well. at what level of thyroid hormone precisely how would the body behave is not really known, but definitely it behaves irregularly. so the first thing is to normalize the thyroid. regards!
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor